# SDR REXA2025120800998

- Difficulty date: November 25, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N182GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15175
- Aircraft time: 29,904 hours, 24,292 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: S10009225Y
- Condition: Damaged
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT AILERON SIDE BUSHING LUG -F- PREVIOUSLY OVERSIZED REPAIRED LT AILERON SIDE BUSHING LUG -F- IAW REO 670-57-61-237 REV.
